# SDR ASAA2016102018434

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 5,582 hours, 1,795 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Flag
- Condition: False Activation
- Location: Flight Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLIGHT DISPLAY FLAG SHOWED AT POWER TRANSFER.  ACFT GROUNDED. VERIFIED, DFCS SHOWS CHA UNAVAILABLE, CYCLED FCC DC C/B P18-1 PANEL. FCC A CH RESTORED, F/D FLAG DISAPPEARED. ACCOMPLISHED LRU REPLACEMENT TEST FOR FCC A IAW AMM 22-11-33 TEST PASSED.
